Calculus of conditional identities, and conditionally rational
Algebra i logika, Tome 37 (1998) no. 4, pp. 432-459
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1998_37_4_a3,
author = {A. G. Pinus},
title = {Calculus of conditional identities, and conditionally rational},
journal = {Algebra i logika},
pages = {432--459},
year = {1998},
volume = {37},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1998_37_4_a3/}
}
A. G. Pinus. Calculus of conditional identities, and conditionally rational. Algebra i logika, Tome 37 (1998) no. 4, pp. 432-459. http://geodesic.mathdoc.fr/item/AL_1998_37_4_a3/